# SDR HNAA2009090800283

- Difficulty date: September 4, 2009
- Submitted: September 8, 2009
- Operation: Air carrier
- Aircraft: N838EX
- Make and model: Dhav DHC8102
- Aircraft serial: 220
- Aircraft time: 40,744 hours, 45,849 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Burned Out
- Location: Emergency Lights
- Part time: 40,744 hours, 45,849 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION AT SBY, THERE WAS AN EMERGENCY LIGHT INOPERATIVE. THE LIGHT BULB WAS REMOVED AND REPLACE AND THE OPERATIONAL CHECK WAS GOOD.
